Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 6, Pages 843–849 (Mi mz4207)  

This article is cited in 1 scientific paper (total in 2 paper)

Norms of interpolational, splines of odd degree in the spaces $W_2^k$

Yu. N. Subbotin


Full text: PDF file (398 kB)

English version:
Mathematical Notes, 1988, 44:6, 958–962

Bibliographic databases:

UDC: 517.5
Received: 29.12.1986

Citation: Yu. N. Subbotin, “Norms of interpolational, splines of odd degree in the spaces $W_2^k$”, Mat. Zametki, 44:6 (1988), 843–849; Math. Notes, 44:6 (1988), 958–962

Citation in format AMSBIB
\Bibitem{Sub88}
\by Yu.~N.~Subbotin
\paper Norms of interpolational, splines of odd degree in the spaces $W_2^k$
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 6
\pages 843--849
\mathnet{http://mi.mathnet.ru/mz4207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=983556}
\zmath{https://zbmath.org/?q=an:0708.41010}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 6
\pages 958--962
\crossref{https://doi.org/10.1007/BF01158036}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ33300026}


Linking options:
  • http://mi.mathnet.ru/eng/mz4207
  • http://mi.mathnet.ru/eng/mz/v44/i6/p843

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Yurii Nikolaevich Subbotin. (K semidesyatipyatiletiyu so dnya rozhdeniya)”, Tr. IMM UrO RAN, 17, no. 3, 2011, 8–13  mathnet
    2. Yu. S. Volkov, “Efficient computation of Favard constants and their connection to Euler polynomials and numbers”, Sib. elektron. matem. izv., 17 (2020), 1921–1942  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021